# SDR UPS804985

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercoastal
- Condition: Cracked
- Location: Bs 1240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND INTERCOASTAL CRACKED AT STA 1240 LONG 10L.  REPAIR ANGLE FABRICATED AND INSTALLED SRM 53-2-0.
